Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

bjbens

Members
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About bjbens

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    Minnesota
  1. For me, it varies so much. Lately, it's been hot and crazy humid in Minnesota and that type of weather is a huge trigger for me. I've been struggling with nausea, heartburn, lightheadedness, tinnitus, occasional dizziness, fatigue, tachycardia, palpitations, feeling of weakness, and difficulty exercising. In contrast to this, when all the stars align (I.e. cool weather, enough sleep, average stress level, etc.) I have days when I feel almost "normal". Hope this helps.
  2. Can I ask what symptoms you're having that have caused you to suspect MCAD? It's something I've wondered about as well, but haven't moved forward on. And congratulations on connecting with an astute and very kind medical professional!!
  3. Thanks, Chaos, I'll check out that website. I wish I could travel to see Dr. afrin, but that's out of the question at this point.
  4. Thanks for the info, CHRISTYD. I'm glad your son got such good relief for his nausea with the MCAS treatment. I live in MN and have not discovered anyone here who even tests for this. Guess I'll keep looking.
  5. I'd like to hear from people who have been diagnosed with MCAD. What were the symptoms that caused you to follow that diagnostic route? What type of doctor diagnosed you? Is MCAD more common in people with dysautonomia? Can you distinguish between a dysautonomia flare-up and a MCAD flare-up? I have a doctor's appt. next week and am really vacillating on whether or not to even bring this up with her.
  6. What a remarkable story. Very encouraging - thanks for sharing!
  7. The muscle relaxant I take (as needed) is cyclobenzaprine.
  8. Oh, didn't think it would bleep out that word - it wasn't that bad.
  9. And Nina, I'm sorry last year was so difficult for you. As the son of my friend who died told me, "Death *****." I agree.
  10. Thank you so much for the kind replies and words of wisdom. I'm still fairly new to all of this and was surprised at the intensity of my symptom flare-up. What you each say makes sense and I see a theme of helping one's body calm/relax after an emotional blow. I do workout when I can and I pray, but I may look into local yoga classes to round out my regimen. Thanks again!
  11. I lost a dear friend and neighbor of 20 years this week. My dysautonomia symptoms have hit hard - the weakness, fatigue, dizziness, lightheadedness, tinnitus, nausea, etc. I'm trying to make sure I'm mindful of the basics: lots of salt, salty fluid, rest, exercise, wearing abdominal binder... This morning I'm really dragging and didn't exercise at all - feel too weak and lightheaded. Have other people experienced this? Any tips?
  12. I experience this, too. Mostly neck spasms, but also lots of foot and leg cramps. They seem to increase when my electrolytes get out of whack. I was prescribed a muscle relaxant after it became apparent that physical therapy and chiropractic treatments were not going to resolve the issue. I hope you get some relief!
  13. I'm so sorry you're having to deal with - first of all, this illness! - and second of all unsupportive, name-calling family members. I often feel guilty , too. I think it's a common "side effect" of chronic illness and one of the reasons we need forums like this to remind each other that we did not choose autonomic issues and we are neither lazy nor crazy. Blessings to you.
  14. I can so relate to your experience!! This week has been horrible due to heat intolerance. I did some gardening work for a friend in need - in the muggy, hot sun - earlier in the week and have paid for it ever since with the same symptoms you describe. I feel for you! It can be debilitating. Do you have supportive people around you who "understand" and encourage you to care for yourself? I, too, take a potassium supplement (along with iron, calcium, etc) and get foot and leg cramps, nausea, and aching bones/muscles when it gets low, but can't say I've ever experienced paralysis. I hope the megadose of K+ helps and you're feeling better soon! Stay cool!
×
×
  • Create New...